AMS eContent Search Results
Matches for: msc=(14H20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 76 found      Go to page: 1 2 3

[1] Margarida Melo, Antonio Rapagnetta and Filippo Viviani. Fine compactified Jacobians of reduced curves. Trans. Amer. Math. Soc. 369 (2017) 5341-5402.
Abstract, references, and article information   
View Article: PDF

[2] S. Yu. Orevkov and E. I. Shustin. Real algebraic and pseudoholomorphic curves on the quadratic cone and smoothings of the singularity $X_{21}$. St. Petersburg Math. J. 28 (2017) 225-257.
Abstract, references, and article information   
View Article: PDF

[3] Yves Aubry and Annamaria Iezzi. Optimal and maximal singular curves. Contemporary Mathematics 686 (2017) 31-43.
Book volume table of contents   
View Article: PDF

[4] Fabio Scalco Dias, Raúl Oset Sinha and Maria Aparecida Soares Ruas. A formula relating inflections, bitangencies and the Milnor number of a plane curve. Proc. Amer. Math. Soc. 142 (2014) 2353-2368.
Abstract, references, and article information   
View Article: PDF

[5] Joaquim Roé. Maximal rank for schemes of small multiplicity by \'Evain's differential Horace method. Trans. Amer. Math. Soc. 366 (2014) 857-874.
Abstract, references, and article information   
View Article: PDF

[6] David Cox, Andrew R. Kustin, Claudia Polini and Bernd Ulrich. A study of singularities on rational curves via syzygies. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[7] Takafumi Shibuta. Irreducibility criterion for algebroid curves. Math. Comp. 82 (2013) 531-554. MR 2983035.
Abstract, references, and article information   
View Article: PDF

[8] Wojciech Domitrz and Żaneta Trȩbska. Symplectic $S_{\mu}$ Singularities. Contemporary Mathematics 569 (2012) 45-65.
Book volume table of contents   
View Article: PDF

[9] Renato Vidal Martins. A generalization of Max Noether’s theorem. Proc. Amer. Math. Soc. 140 (2012) 377-391.
Abstract, references, and article information   
View Article: PDF

[10] Cristiano Bocci and Brian Harbourne. The resurgence of ideals of points and the containment problem. Proc. Amer. Math. Soc. 138 (2010) 1175-1190. MR 2578512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Feza Arslan, Pinar Mete and Mesut Sahin. Gluing and Hilbert functions of monomial curves. Proc. Amer. Math. Soc. 137 (2009) 2225-2232. MR 2495255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stefan Schröer. On genus change in algebraic curves over imperfect fields. Proc. Amer. Math. Soc. 137 (2009) 1239-1243. MR 2465645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Félix Delgado de la Mata and Julio José Moyano Fernández. On the relation between the generalized Poincaré series and the Stöhr zeta function. Proc. Amer. Math. Soc. 137 (2009) 51-59. MR 2439424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Igor V. Dolgachev. Reflection groups in algebraic geometry. Bull. Amer. Math. Soc. 45 (2008) 1-60. MR 2358376.
Abstract, references, and article information   
View Article: PDF

[15] Feza Arslan and Pinar Mete. Hilbert functions of Gorenstein monomial curves. Proc. Amer. Math. Soc. 135 (2007) 1993-2002. MR 2299471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Oscar Zariski. Application to the study of the moduli space of a branch. University Lecture Series 39 (2006) 135-143.
Book volume table of contents
View Article: PDF

[17] Oscar Zariski. Appendix by B. Teissier. University Lecture Series 39 (2006) 111-112.
Book volume table of contents
View Article: PDF

[18] Oscar Zariski. Addendum. University Lecture Series 39 (2006) 145-149.
Book volume table of contents
View Article: PDF

[19] Oscar Zariski. Parametrizations. University Lecture Series 39 (2006) 19-27.
Book volume table of contents
View Article: PDF

[20] Oscar Zariski. Preliminaries. University Lecture Series 39 (2006) 1-4.
Book volume table of contents
View Article: PDF

[21] Oscar Zariski. Equisingularity invariants. University Lecture Series 39 (2006) 5-17.
Book volume table of contents
View Article: PDF

[22] Oscar Zariski. Examples. University Lecture Series 39 (2006) 45-72.
Book volume table of contents
View Article: PDF

[23] Oscar Zariski. The monomial curve $C^\Gamma $ and its formations. University Lecture Series 39 (2006) 115-134.
Book volume table of contents
View Article: PDF

[24] Oscar Zariski. The moduli space. University Lecture Series 39 (2006) 29-43.
Book volume table of contents
View Article: PDF

[25] Oscar Zariski. Applications of deformation theory. University Lecture Series 39 (2006) 73-107.
Book volume table of contents
View Article: PDF

[26] Oscar Zariski. Introduction. University Lecture Series 39 (2006) 113-114.
Book volume table of contents
View Article: PDF

[27] Oscar Zariski. The Moduli Problem for Plane Branches. University Lecture Series 39 (2006) MR MR2273111.
Book volume table of contents   

[28] E. Shustin. A tropical approach to enumerative geometry. St. Petersburg Math. J. 17 (2006) 343-375. MR 2159589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Thomas Keilen. Smoothness of equisingular families of curves. Trans. Amer. Math. Soc. 357 (2005) 2467-2481. MR 2140446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Eugenii Shustin. Analytic order of singular and critical points. Trans. Amer. Math. Soc. 356 (2004) 953-985. MR 1984463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 76 found      Go to page: 1 2 3